# SDR 2010FA0001124

- Difficulty date: October 8, 2010
- Submitted: October 19, 2010
- Operation: General aviation
- Aircraft: N3569L
- Make and model: Cessna 150F
- Aircraft serial: 15062369
- Aircraft time: 4,056 hours
- Engine: Cont O200*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: S11073
- Condition: Broken
- Location: Nlg Steering
- Part time: 4,056 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LT FWD NOSE STEERING ROD END FAILED ALLOWING NOSE GEAR TO TURN FULL LT RESULTING IN LOSS OF CONTROL OF ACFT.  ACFT DEPARTED RUNWAY EDGE AND FLIPPED OVER CAUSING SUBSTANTIAL DAMAGE.
